# SDR SWAA2022012618199

- Difficulty date: June 17, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Asd Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON R/H AFT MOPSILL AT BS 986 / REMOVED CORROSION ON MOPSILL AT AFT SERVICE DOOR IAW SRM 51-10-02-0G-0. REMOVED CORROSION AREA 2.6' X 2.5'. ORIGINAL THICKNESS 0.080'. REMAINING THICKNESS .047'. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-0I-1 AND SRM 53-70-15-1A-1. LOCATED DRILLED AND INSTALLED NEW MOPSILL ITEM-7530246 IAW SRM 51-40-05 AND SRM 51-40-02 88324U 26JUN17
